Foliations, Volume 2 by Alberto Candel
This is the second of two volumes on the qualitative theory of foliations. For this volume, the authors have selected three special topics: analysis on foliated spaces, characteristic classes of foliations, and foliated manifolds. Each of these is an example of deep interaction between foliation theory and some other highly-developed area of mathematics. In all cases, the authors present useful, in-depth introductions, which lead to further study using the extensive available literature. This comprehensive volume has something to offer a broad spectrum of readers: from beginners to advanced students to professional researchers. It contains exercises and many illustrations. The book would make an elegant supplementary text for a topics course at the advanced graduate level. ""Foliations I"" is Volume 23 in the AMS series, ""Graduate Studies in Mathematics"".SKU | NGR9780821808818 |
ISBN 13 | 9780821808818 |
ISBN 10 | 0821808818 |
Title | Foliations, Volume 2 |
Author | Alberto Candel |
Series | Graduate Studies In Mathematics |
Condition | New |
Binding Type | Hardback |
Publisher | American Mathematical Society |
Year published | 2003-07-30 |
Number of pages | 560 |
Cover note | Book picture is for illustrative purposes only, actual binding, cover or edition may vary. |
Note | This is a new book - be the first to read this copy. With untouched pages and a perfect binding, your brand new copy is ready to be opened for the first time |